# SDR 2000UALA00066

- Difficulty date: February 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 4,127 hours, 1,201 cycles
- Engine: Pwa PW2037
- System (JASC): 3160 · Central Display
- Part: Warning Light
- Condition: Illuminated
- Location: Tat Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO HNL DUE TO TAT LIGHT ILLUMINATION.  *S/D*  C/B FOUND POPPED AND WAS RESET FOR TAT PROBE HT, SYSTEM WAS TESTED WITH NO FURTHER MESSAGES, AND  VERIFICATION FLIGHT WAS ACCOMPLISHED.
